I'm a 20 year old guy, and I've been working out and eating right for about 10 months, and I've gotten some very satisfactory results. However, even though I've gained muscle mass and lost a considerable amount of body fat, there still seems to have been no change in my "man boobs". This is very frustrating and embarrassing. I have and continue to do everything I can to get rid of my chest fat but it won't go away. Is there anything else that I can do to get rid of this embarrassing condition? (I already workout 1+ hrs per day, 5 days/wee; I regularly do cardio interval training, circuit training, and resistance training)
***I've read that this condition is caused by low levels of testosterone. If this is the case, should I be taking testosterone supplements? I've also read that taking testosterone has many great benefits (Testosterone supplementation trims visceral fat, builds skeletal muscle, improves muscle strength, and promotes overall sexual function). Are there any negative side-effects?
Testosterone is not a great idea unless it's prescribed by a doctor for a testosterone deficiency - you could certainly broach this with your doctor.
It's very hard to remove fat in specific areas - whereas resistance exercises will definitely build muscle in a target area, it's much harder to target fat loss in "problem areas." But lifting weights might help to some extent.
I eat 3 meals + 2-3 snacks per day. I avoid red meat in general and fatty foods, I also never eat candy bars, chips, fast food, sodas, and all that unhealthy stuff.
I mainly eat seafood/beans, whole wheats, veggies and a lot of fresh fruit.
I'm not one to count calories or weigh out portions for every thing I eat, but I definitely have a great average daily nutrition, and a pretty intense work-out regime. Which is why I'm so frustrated and confused about the persistence in my condition. The results are clear in the rest of my body and I'm more than just satisfied with them, but they actually emphasize the fact that I have man boobs. I find it embarrassing and highly unattractive. Isn't there ANYTHING I can do to change this?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.